# SDR TWAA0002906

- Difficulty date: February 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952U
- Make and model: Doug DC-9-82
- Aircraft serial: 49266
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE FWD LT ENTRY DOOR, BOTTOM EDGE OF THE DOOR THE ENTIRE LENGTH SKIN WAS PUSHED .25 IN FWD, AND .33 OF THE AREA INCLUDED PREVIOUS REPAIR.  REPAIRED PER ARA 16528 AND SRM 53-04, FIG 12B.
